# SDR SWIA202164372

- Difficulty date: December 9, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAIN AVIONICS BAY FWD WATER-WASTE SURROUND STRUCTURE UPPER DIAPHRAM CORRODED.     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED DAMAGED FWD WASTE WATER SURROUND STRUCTURE DIAPHRAGM. REF. DRWG SH670-32280 REV. H AND CRJ 900 SRM 51-42-06-001-001-A01 REV. 38 DATED JUL 25/2020. PRESSURE CHECK GOOD / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
